Ask an expert
Question

17 Aug 2010

no perion for 6months after birth control
hi, i am 24 yrs old was on birth contol (triphasil) for just over a year, stopped in january (2010), had a 2 week period in february(2010) did not have a period since March (2010), had a pinkish/brownish discharge in between the months, took several preg test all negative, its now month 6 still no period or pregnancy, could this be the after effects of the B.C, or is there something wrong with my tubes, please help hubby and i really want to get pregnant.
Answer 387 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

It is too long to still be related to the Pill. It sounds like you are not ovulating and should see your gynaecologist.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
32% - 9432 votes
No
68% - 19957 votes
Vote